Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear accretive operators in Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 73 (1967), 470-476
DOI: https://doi.org/10.1090/S0002-9904-1967-11786-5
MathSciNet review: 0212626
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Existence and uniqueness theorems for solutions of nonlinear boundary value problems, Proc. Sympos. Appl. Math., Vol. 17, Amer. Math. Soc., Providence, R. I., 1965, pp. 24-29. MR 197933
  • 2. F. E. Browder, Problèmes nonlinéaires, Univ. of Montreal Press, Montreal, 1966, 129 pp. MR 250140
  • 3. F. E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal. 21 (1966), 259-269. MR 200753
  • 4. F. E. Browder, Convergence of approximants to fixed points of nonexpansive mappings in Banach spaces, Arch Rational Mech. Anal. 24 (1967), 82-90. MR 206765
  • 5. F. E. Browder, On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 419-425. MR 203533
  • 6. F. E. Browder, Existence and approximation of solutions of nonlinear variational inequalities Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 1080-1086. MR 203534
  • 7. F. E. Browder, Nonlinear equations of evolution and the method of steepest descent in Banach spaces, (to appear).
  • 8. F. E. Browder and D. G. de Figueiredo, J-monotone nonlinear mappings in Banach spaces, Kon. Nederl. Akad. Wetesch. 69 (1966), 412-420.
  • 9. P. Hartman, Generalized Lyapounov functions and nonlinear functional equations, Ann. Mat. Pura Appl. 69 (1965), 303-320. MR 192370
    10 G. Lumer and R. S. Phillips, Dissipative operators in Banach spaces, Pacific J. Math. 11 (1961), 679-698. MR 132403

  • 11. Ja. D. Mamedov, One-sided estimates in the conditions for asymptotic stability of solutions of differential equations with unbounded operators, Dokl. Akad. Nauk SSSR, 166 (1966), 533-535 = Soviet Math. Dokl. 7 (1966), 110. MR 192159
  • 12. G. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. MR 169064
  • 13. H. Murakami, On nonlinear ordinary and evolution equations, Univ. of Kansas Technical Report No. 9, June 1966. MR 209617
  • 14. W. V. Petryshyn, Projection methods in nonlinear numerical functional analysis, (to appear). MR 218941
  • 15. M. M. Vainberg, On the convergence of the process of steepest descent for non-linear equations, Sibirsk, Mat. J. 2 (1961), 201-220. MR 126732


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11786-5

American Mathematical Society